# SDR USAA2013021500004

- Difficulty date: January 10, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725130100200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING LOWER FUEL DOOR 540MD BETWEEN WS 9235 TO WS 9704 & BETWEEN RIB 17 TO RIB 18.  REPLACED LEFT WING LOWER FUEL DOOR 540MD IAW A321 SRM 57-27-11.
